RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shuravin, N S

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:43
Abstract pages:173
Full texts:16
References:41

http://www.mathnet.ru/eng/person113429
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. P. V. Dolganov, N. S. Shuravin, E. I. Kats, V. K. Dolganov, “Коалесценция островов различной толщины в смектических нанопленках”, Pis'ma v Zh. Èksper. Teoret. Fiz., 110:8 (2019),  539–544  mathnet
2016
2. P. V. Dolganov, N. S. Shuravin, V. K. Dolganov, E. I. Kats, “Chain structures and clusters of particles with the mixed dipole-quadrupole interaction in smectic freely suspended nanofilms”, Pis'ma v Zh. Èksper. Teoret. Fiz., 104:4 (2016),  264–269  mathnet  elib; JETP Letters, 104:4 (2016), 263–268  isi  scopus
2015
3. P. V. Dolganov, N. S. Shuravin, V. K. Dolganov, E. I. Kats, “Topological defects in smectic islands in freely suspended films”, Pis'ma v Zh. Èksper. Teoret. Fiz., 101:7 (2015),  505–511  mathnet  elib; JETP Letters, 101:7 (2015), 453–458  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020